ICD10 (International Classification of Diseases
and Related Health Problems Tenth Revision)

МЕДИКАМЕНТОЗНЫЙ ГИПОПИТУИТАРИЗМ - DRUG-INDUCED HYPOPITUITARISM - ARZNEIMITTELINDUZIERTER HYPOPITUITARISMUS - HYPOPITUITARISME MEDICAMENTEUX


   
by the title or description
   
Class IV  ( ru/en/de/fr)

(E00-E90)
БОЛЕЗНИ ЭНДОКРИННОЙ СИСТЕМЫ, РАССТРОЙСТВА ПИТАНИЯ И НАРУШЕНИЯ ОБМЕНА ВЕЩЕСТВ
ENDOCRINE, NUTRITIONAL AND METABOLIC DISEASES
ENDOKRINE ERNДHRUNGS- UND STOFFWECHSELKRANKHEITEN
MALADIES ENDOCRINIENNES, NUTRITIONNELLES ET MÉTABOLIQUES

Subclass E20-E35
НАРУШЕНИЯ ДРУГИХ ЭНДОКРИННЫХ ЖЕЛЕЗ
DISORDERS OF OTHER ENDOCRINE GLANDS
KRANKHEITEN SONSTIGER ENDOKRINER DRЬSEN
MALADIES DES AUTRES GLANDES ENDOCRINES
E231
(ru) МЕДИКАМЕНТОЗНЫЙ ГИПОПИТУИТАРИЗМ
(en) DRUG-INDUCED HYPOPITUITARISM
(de) ARZNEIMITTELINDUZIERTER HYPOPITUITARISMUS
(fr) HYPOPITUITARISME MEDICAMENTEUX
(lat) HYPOPITUITARISMUS MEDICAMENTOSUS (es) HIPOPITUITARISMO INDUCIDO POR DROGAS
(bg) МЕДИКАМЕНТОЗЕН ХИПОПИТУИТАРИЗЪМ
(br-pt) HIPOPITUITARISMO INDUZIDO POR DROGA
(bs) SMANJENA FUNKCIJA HIPOFIZE UZROKOVANA LEKOVIMA
(tr) HIPOPITÜITARIZM, ILACA BAĞLı


Back
Google